Alert archive / Virginia / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jan 4, 2012, 10:11 AM EST. It took effect at Jan 4, 2012, 7:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2012, 10:11 AM EST (15:11 UTC)
- In effect from
- Jan 4, 2012, 7:00 PM EST
- Expired
- Jan 5, 2012, 6:35 AM EST
- In force
- 12 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
498 WHUS71 KAKQ 041511 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1011 AM EST WED JAN 4 2012 ANZ630>632-634-042315- /O.EXP.KAKQ.SC.Y.0002.000000T0000Z-120104T1500Z/ /O.NEW.KAKQ.SC.Y.0003.120105T0100Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 1011 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 TO 25 KNOTS WITHIN THE SMALL CRAFT ADVISORY AREA. * SEAS: 2 TO 3 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-650-652-654-656-658-041615- /O.EXP.KAKQ.SC.Y.0002.000000T0000Z-120104T1500Z/ CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1011 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
7 follow-up statements
690 WHUS71 KAKQ 041812 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 112 PM EST WED JAN 4 2012 ANZ633-050215- /O.EXA.KAKQ.SC.Y.0003.120105T0100Z-120105T1200Z/ CURRITUCK SOUND- 112 PM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 TO 25 KNOTS WITHIN THE SMALL CRAFT ADVISORY AREA. * SEAS: 2 TO 3 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ630>632-634-050215- /O.CON.KAKQ.SC.Y.0003.120105T0100Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 112 PM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 TO 25 KNOTS WITHIN THE SMALL CRAFT ADVISORY AREA. * SEAS: 2 TO 3 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
382 WHUS71 KAKQ 042032 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 332 PM EST WED JAN 4 2012 ANZ630>634-050445- /O.EXT.KAKQ.SC.Y.0003.120105T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 332 PM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY. * WINDS: 15 TO 20 KNOTS. * SEAS: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
628 WHUS71 KAKQ 042355 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 655 PM EST WED JAN 4 2012 ANZ630>634-050800- /O.CON.KAKQ.SC.Y.0003.120105T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 655 PM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS: 15 TO 20 KNOTS. * SEAS: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ALEXANDER
272 WHUS71 KAKQ 050245 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 945 PM EST WED JAN 4 2012 ANZ630>634-051045- /O.CON.KAKQ.SC.Y.0003.000000T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 945 PM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS: 15 TO 20 KNOTS. * SEAS: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ALEXANDER
848 WHUS71 KAKQ 050551 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1251 AM EST THU JAN 5 2012 ANZ630>634-051200- /O.CON.KAKQ.SC.Y.0003.000000T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 1251 AM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS: 18 TO 33 KNOTS. * WAVES: 4 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
490 WHUS71 KAKQ 050829 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 329 AM EST THU JAN 5 2012 ANZ630-631-633-050930- /O.CAN.KAKQ.SC.Y.0003.000000T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CURRITUCK SOUND- 329 AM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ632-634-051200- /O.CON.KAKQ.SC.Y.0003.000000T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 329 AM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS: 18 TO 33 KNOTS. * WAVES: 4 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
609 WHUS71 KAKQ 051135 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 635 AM EST THU JAN 5 2012 ANZ632-634-051245- /O.CAN.KAKQ.SC.Y.0003.000000T0000Z-120105T1200Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 635 AM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 9:42 AM EST, 29 minutes earlier.
Area forecast discussion, Jan 4, 9:42 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
942 AM EST WED JAN 4 2012
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN CENTERED OVER THE SOUTHEAST STATES INTO
THE UPCOMING WEEKEND...AS A SERIES OF LOW PRESSURE SYSTEMS TRACK ACROSS
EASTERN CANADA AND NORTHERN NEW ENGLAND. AFTER ONE MORE COLD DAY
TODAY...TEMPERATURES WILL SHOW A SIGNIFICANT WARMUP OVER THE NEXT
FEW DAYS...WITH ABOVE AVERAGE TEMPERATURES BY FRIDAY AND SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOWS BOTTOMED OUT IN THE M-U TEENS FOR THE MOST PART WITH A FEW
L20S ALONG THE COAST. 14 HERE AT AKQ. SEE RTPAKQ.
FOR TODAY...MID / HIGH LEVEL CLOUDS ALREADY STREAMING ACROSS FA
THIS AM DUE TO DECENT WAA IN THE MID-UPPER LEVELS. EXPECT DECENT
AMOUNTS OF SUNSHINE...ESPECIALLY SOUTHERN 1/2 OF CWA...BUT MIXING
WILL BE FAIRLY SHALLOW (TO ONLY ABOUT 900-925 MB) WHICH WILL HOLD
TEMPS DOWN IN THE MID-UPPER 30S FOR HIGHS OVER MOST LOCATIONS
(PROBABLY NOT EVEN GETTING ABOVE FREEZING MD EASTERN SHORE). VERY
DRY...WITH DEW PTS BETWEEN 5-15.
FOR TONIGHT...NAM/GFS IN GOOD AGREEMENT THAT MID-UPPER LEVEL
SHORTWAVE ENERGY (CURRENTLY OVER THE MID MS VALLEY) WILL TRACK ESE
THROUGH THE MID ATLC STATES. NAM/GFS SOUNDINGS CONTINUE TO SHOW
DRY LOW LEVELS...BUT W/ SOME MODEST LIFT AND SATURATION THROUGH -10
TO -20 C OVER NE SECTIONS...HAVE ADDED FLURRIES TO THE FCST FROM
ABOUT CAROLINE COUNTY DOWN THRU THE MIDDLE PENINSULA AND ERN SHORE
FROM 06-12Z. W/ CLOUDS AND SOME MIXING...TEMPS WILL BE ABOUT 10F
WARMER THAN THIS MORNING (WENT A FEW DEG ABOVE MOS). IN SOME
AREAS...TEMPS MAY EVEN RISE SLIGHTLY OVERNIGHT. LOWS MAINLY IN THE
UPPER 20S TO LWR 30S.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
WITH NO DOWNSTREAM BLOCKING...WINTER'S VISIT WILL BE SHORT DUE TO
THE PROGRESSIVE UPR LEVEL PATTERN. LATEST NAM/GFS DATA CONTINUES
TO SUPPORT BETTER MIXING AS THE SHOW THE DEEP EASTERN TROUGH
LIFTS OUT THU AM AND BEING REPLACED BY A NEARLY ZONAL FLOW THROUGH
THE END OF THE WEEK.
SERN US RIDGE BUILDS IN THROUGH THE PERIOD. NEXT SYSTEM TRACKS
ACROSS THE NORTHERN TIER STATES THURSDAY. ASSOCIATED WARM FRONT
ADVANCES E BUT WITH ONLY ENOUGH MOISTURE TO PRODUCE HIGH/MID LEVEL
CLOUDS THU NIGHT PER TSCTNS.
WARM FRONT WELL NORTH OF REGION THU ALLOWS SERN RIDGE TO BUILD
BACK INTO THE MID ATLANTIC. RISING H5 HEIGHTS AND H85 TEMPS
TRANSLATES INTO ABOUT A 10 DEGREE JUMP IN MAX TEMPS BOTH DAYS
UNDER PT TO MOSTLY SUNNY SKIES. HIGHS THURSDAY IN THE M40S-L50S.
LOWS THURSDAY NIGHT U20S-L30S. HIGHS FRIDAY M50S-L60S (STAYED
CLOSER TO COOLER MET NUMBERS FRI DUE TO SHALLOW MIXING PER
SOUNDINGS).
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MEDIUM RANGE PERIOD BEGINS FRIDAY NIGHT WITH ZONAL FLOW FROM THE
PLAINS TO THE EAST COAST WITH A SOUTHERN STREAM SYSTEM OVER THE
LOWER MISSISSIPPI VALLEY. BY THIS POINT A PACIFIC AIRMASS WILL HAVE
OVERSPREAD MUCH OF THE COUNTRY WITH THE EXCEPTION OF THE EXTREME
NORTHERN STATES. A TROUGH DIGS ACROSS THE NORTHERN PLAINS SATURDAY
AND THIS WILL ALLOW THE SOUTHERN SYSTEM TO LIFT INTO THE TENNESSEE
VALLEY. THIS LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT NE ACROSS THE
MID ATLANTIC SATURDAY NIGHT AND SUNDAY FOLLOWED BY A COLD FRONT
MOVING THROUGH LATER SUNDAY INTO SUNDAY NIGHT. CHANCE POPS WILL BE
MAINTAINED FOR THE SATURDAY NIGHT AND SUNDAY PERIODS. DRIER NW FLOW
THEN PREVAILS EARLY NEXT WEEK. ANOTHER SOUTHERN STREAM SYSTEM
EMERGES FROM TX/LA TOWARD THE MIDDLE OF NEXT WEEK AND LIFTS NE.
TIMING HAS BEEN INCONSISTENT AMONGST NUMERICAL MODELS AND IT WOULD
LIKELY AFFECT THE REGION BEYOND THE CURRENT FORECAST PERIOD...SO NO
RAINFALL IS FORECAST AT THE TAIL END OF THE PERIOD. TEMPERATURES
WILL LIKELY BE ABOVE NORMAL SATURDAY AND TREND CLOSER TOWARD NORMAL
BY MONDAY BEFORE LIKELY WARMING AGAIN TOWARD THE MIDDLE OF NEXT WEEK.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL PREVAIL TODAY WITH WINDS BECOMING W/SW AT
SPEEDS OF 10 KNOTS OR LESS. SCT-BKN CLOUD LAYERS ABOVE 15K FT ARE
POSSIBLE PER NAM BUFR SOUNDING.
OUTLOOK: VFR AND DRY CONDITIONS ARE EXPECTED THROUGH SATURDAY.
SOME LIGHT RAIN OR SHOWER ACTIVITY SATURDAY NIGHT AND SUNDAY
SHOULD HAVE MINIMAL IMPACT ON AVIATION CONDITIONS AS IT APPEARS
CURRENTLY.
&&
.MARINE...
HIGH PRESSURE BUILDING OVER THE WATERS THIS MORNING WILL ALLOW WINDS
TO CONTINUE TO SUBSIDE. AS A RESULT...EXPECT WINDS/WAVES TO DROP
BELOW SCA THRESHOLDS BY MID-MORNING. A DISTURBANCE DROPPING
SOUTHWARD WILL CROSS THE WATERS TONIGHT/EARLY THURSDAY BRINGING AN
INCREASE IN WIND SPEEDS ONCE AGAIN. A BRIEF PERIOD OF SCA CONDITIONS
APPEAR LIKELY OVER THE BAY AND SOUND TONIGHT. WILL ALLOW CURRENT SCA
HEADLINES TO EXPIRE BEFORE HOISTING ANY NEW SCA HEADLINES FOR
TONIGHT. HIGH PRESSURE RETURNS LATER THURSDAY THRU SATURDAY FOR
BENIGN CONDITIONS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR
ANZ630>634-650-652-654-656-658.
&&
SYNOPSIS...TMG
NEAR TERM...LKB/MPR
SHORT TERM...LKB
LONG TERM...AJZ
AVIATION...JDM
MARINE...JDMHazardous weather outlook, Jan 4, 8:21 AM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 821 AM EST WED JAN 4 2012 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-051330- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 821 AM EST WED JAN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>634-650-652-654-656-658-051330- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 821 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 44
Nearby
Small Craft Advisories in Virginia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.